Alert archive / Arizona / Wind Advisories in 2006

Wind Advisory 12, NWS Flagstaff, AZ

April 9, 2006Apache County, Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this wind advisory at Apr 9, 2006, 3:25 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Apr 9, 2006, 8:56 PM MST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Apr 9, 2006, 3:25 PM MST (22:25 UTC)
In effect from
Apr 9, 2006, 8:56 PM MST
Expired
Apr 10, 2006, 7:44 PM MST
In force
23 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2006-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2006-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3583 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KFGZ 092225
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
325 PM MST SUN APR 9 2006

...STRONG AND GUSTY WINDS EXPECTED ACROSS ARIZONA ON MONDAY...

.A COLD FRONT WILL APPROACH ARIZONA DURING THE DAY ON MONDAY. IN
ADVANCE OF THIS FRONT...SOUTHWEST WINDS WILL INCREASE DURING THE
DAY BECOMING STRONG AND GUSTY DURING THE AFTERNOON. WINDS ARE
EXPECTED TO SUBSIDE DURING THE EVENING HOURS.

AZZ012>014-040-100600-
/O.NEW.KFGZ.WI.Y.0012.060410T1700Z-060411T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON...
KYKOTSMOVI
325 PM MST SUN APR 9 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST MONDAY. 

EXPECT SOUTHWEST WINDS OF 10 TO 20 MPH IN THE MORNING...
INCREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH IN THE AFTERNOON.
WINDS ARE EXPECTED TO SUBSIDE DURING THE EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
5 follow-up statements
000 
WWUS75 KFGZ 100356
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
856 PM MST SUN APR 9 2006

...STRONG AND GUSTY WINDS EXPECTED ACROSS ARIZONA ON MONDAY...

.A COLD FRONT IS APPROACHING NORTHERN ARIZONA. IN ADVANCE OF THIS
FRONT...SOUTHWEST WINDS WILL BECOME STRONG AND GUSTY BY MID
MORNING ON MONDAY. WINDS WILL BEGIN TO WEAKEN BY MID AFTERNOON BUT
WILL REMAIN GUSTY INTO THE EVENING. WINDS WILL PICK UP EARLIEST
OVER THE HIGH TERRAIN OF THE MOGOLLON RIM AND DIE OFF LATEST OVER
CENTRAL PORTIONS OF THE LITTLE COLORADO RIVER VALLEY.

AZZ015>017-101200-
/O.EXA.KFGZ.WI.Y.0012.060410T1700Z-060411T0300Z/
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
INCLUDING THE CITIES OF...FLAGSTAFF...WILLIAMS...MUNDS PARK...
HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP
856 PM MST SUN APR 9 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MST MONDAY. 

EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH BY
MID TO LATE MORNING. WINDS ARE EXPECTED TO SUBSIDE BEGINNING IN MID
AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ012>014-040-101200-
/O.CON.KFGZ.WI.Y.0012.060410T1700Z-060411T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...DILKON...
KYKOTSMOVI
856 PM MST SUN APR 9 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST
MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM MST MONDAY. 

EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH BY MIDDAY.
WINDS ARE EXPECTED TO SUBSIDE BEGINNING IN LATE AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 101124
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
424 AM MST MON APR 10 2006

...STRONG AND GUSTY WINDS EXPECTED ACROSS ARIZONA ON MONDAY...

.A COLD FRONT IS APPROACHING NORTHERN ARIZONA. IN ADVANCE OF THIS
FRONT...SOUTHWEST WINDS WILL BECOME STRONG AND GUSTY BY MID
MORNING. WINDS WILL BEGIN TO WEAKEN BY MID AFTERNOON BUT WILL
REMAIN GUSTY INTO THE EVENING. WINDS WILL PICK UP EARLIEST OVER
THE HIGH TERRAIN OF THE MOGOLLON RIM AND DIE OFF LATEST OVER
CENTRAL PORTIONS OF THE LITTLE COLORADO RIVER VALLEY.

AZZ012>017-040-101930-
/O.CON.KFGZ.WI.Y.0012.060410T1700Z-060411T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...DILKON...KYKOTSMOVI
424 AM MST MON APR 10 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
MST THIS EVENING. 

EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH BY
MIDDAY. WINDS ARE EXPECTED TO SUBSIDE BEGINNING IN LATE
AFTERNOON AND EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 101930
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1230 PM MST MON APR 10 2006

...STRONG AND GUSTY WINDS EXPECTED ACROSS NORTHERN ARIZONA THROUGH
THIS EVENING...

.A COLD FRONT AND UPPER LEVEL WEATHER SYSTEM WILL MOVE ACROSS
NORTHERN ARIZONA THIS AFTERNOON AND EVENING...HELPING PRODUCE WINDY
CONDITIONS ACROSS THE REGION.

AZZ011-110300-
/O.EXA.KFGZ.WI.Y.0012.000000T0000Z-060411T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO
1230 PM MST MON APR 10 2006

...WIND ADVISORY IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH TODAY.
WINDS ARE EXPECTED TO SUBSIDE THIS EVENING BY SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$

AZZ012>017-040-110300-
/O.CON.KFGZ.WI.Y.0012.000000T0000Z-060411T0300Z/
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW...
HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...
WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES...
SHOW LOW...GREER...PINETOP...DILKON...KYKOTSMOVI
1230 PM MST MON APR 10 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

EXPECT SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH TODAY.
WINDS ARE EXPECTED TO SUBSIDE THIS EVENING BY SUNSET.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.
CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

$$
000 
WWUS75 KFGZ 110007
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
507 PM MST MON APR 10 2006


AZZ011>017-040-110300-
/O.CON.KFGZ.WI.Y.0012.000000T0000Z-060411T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
507 PM MST MON APR 10 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. 

SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE
INTO THE EARLY EVENING HOURS BEFORE DIMINISHING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. PLEASE DRIVE WITH CAUTION.

$$
000 
WWUS75 KFGZ 110244
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
744 PM MST MON APR 10 2006

AZZ011>017-040-110345-
/O.CAN.KFGZ.WI.Y.0012.000000T0000Z-060411T0300Z/
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...WINDOW ROCK...GANADO...WUPATKI N.M....
TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS...
SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK...HEBER...
HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP...DILKON...
KYKOTSMOVI
744 PM MST MON APR 10 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND
ADVISORY.

WIND REPORTS THROUGH 730 PM MST INCLUDE...

SHOW LOW      SUSTAINED 39...GUST 51 MPH 
WINDOW ROCK   SUSTAINED 33...GUST 44 MPH
WINSLOW       SUSTAINED 43...GUST 49 MPH 
ST JOHNS      SUSTAINED 36...GUST 52 MPH 
GRAND CANYON  SUSTAINED 33...GUST 43 MPH
FLAGSTAFF     SUSTAINED 31...GUST 39 MPH 
DONEY PARK    SUSTAINED 28...GUST 35 MPH

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 9, 2:15 PM MST, 1 hour 10 minutes earlier.

Area forecast discussion, Apr 9, 2:15 PM MST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
215 PM MST SUN APR 09 2006

.SYNOPSIS...A DRY SOUTHWEST FLOW WILL REMAIN OVER ARIZONA TODAY
BRINGING WARM TEMPERATURES AND BREEZY AFTERNOON WINDS. FOR
MONDAY...A COLD FRONT WILL USHER IN WINDY CONDITIONS...COOLER
TEMPERATURES...AND A SLIGHT CHANCE OF SHOWERS NEAR THE UTAH BORDER.
EXPECT MILD AND BREEZY CONDITIONS THROUGH THE MID-WEEK PERIOD BEFORE
ANOTHER PACIFIC STORM MOVES ACROSS THE AREA ON FRIDAY AND SATURDAY.

&&

.DISCUSSION...MOSTLY SUNNY SKIES WERE NOTED ACROSS NRN AZ THIS
AFTERNOON WITH SOME HIGH CLOUDS APPROACHING FROM THE SOUTHWEST.

YESTERDAYS RIDGE HAS SHIFTED TO THE EAST AND A SOUTHWEST FLOW AHEAD
OF A PACIFIC TROUGH HAS DEVELOPED ACROSS THE STATE. HGHTS HAVE
DECREASED SLIGHTLY AND THIS WILL RESULT IN AFTERNOON TEMPS LOWERING
A FEW DEGREES. WITH THE APPROACH OF THIS SW FLOW...AFTERNOON BREEZES
SHOULD INCREASE.

TROUGH CONTINUES TO APPROACH THE AREA ON MONDAY WITH AN EMBEDDED S/W
MOVING ACROSS AZ DURING THE DAY. THESE FEATURES WILL RESULT IN A
STRENGTHENING SFC PRESSURE GRADIENT AND WINDS WILL INCREASE TO
ADVISORY LEVELS ON MONDAY AFTERNOON IN A FEW LOCATION...THUS WILL
ISSUE A WIND ADVISORY. AFTERNOON TEMPS WILL ALSO FALL SOME 5-8
DEGREES. THERE WILL BE A SLIGHT CHANCE OF SHOWERS MAINLY ALONG THE
UTAH/ARIZONA BORDER.

A RIDGE REDEVELOPS ON TUESDAY AND REMAINS ACROSS THE AREA THROUGH
FRIDAY AS A CLOSED LOW SLOWLY APPROACHES FROM THE EPAC. MODELS HAVE
HAD DIFFICULTIES WITH THE TIMING OF THIS SYSTEM BUT HAVE SHOWN SOME
TENDENCY TOWARDS A LATER ARRIVAL AND CURRENT GRIDS AND ZFP REFLECT
THIS TREND. SYSTEM FINALLY ARRIVES IN AZ LATE FRIDAY AND INTO
SATURDAY WITH INCREASING CLOUDS AND WIND ALONG WITH BETTER CHANCES
OF PRECIPITATION. CLOSED LOW WEAKENS AND BECOMES AN OPEN WAVE AS IT
TRAVERSES THE STATE AND A BROAD TROUGH DEVELOPS ACROSS THE WESTERN
HALF OF THE US IN ITS WAKE.  DB

&&
.AVIATION...FOR THE 00Z PACKAGE...EXPECT SOME INCREASE IN HIGH
CLOUDS OVER THE NEXT 24 HOURS WITH SOUTHWEST WINDS OF 15 TO 30 MPH
DEVELOPING BY MONDAY AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR
AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE

&&
Hazardous weather outlook, Apr 9, 7:00 AM MST, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
700 AM MST SUN APR 9 2006

AZZ004>018-037>040-100700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
700 AM MST SUN APR 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A PACIFIC STORM SYSTEM AND COLD FRONT WILL BEGIN TO IMPINGE UPON
NORTHERN ARIZONA FOR MONDAY. STRONG SOUTHWEST WINDS WILL DEVELOP OUT
AHEAD OF THIS STORM SYSTEM BEGINNING MONDAY. MOST AREAS FROM THE
MOGOLLON RIM NORTHWARD TOWARDS THE GRAND CANYON AND EAST TO WINDOW
ROCK CAN EXPECT WIND SPEEDS OF 20 TO 35 MPH IN THE AFTERNOON. GUSTS
OF 40 TO 50 MPH ARE POSSIBLE AS WELL...ESPECIALLY IN THE LITTLE
COLORADO RIVER VALLEY...EASTERN MOGOLLON RIM...AND WHITE MOUNTAINS.
WIND ADVISORIES MAY BE REQUIRED FOR MONDAY.

Nearby

Wind Advisories in Arizona, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.